# SDR MALA975411

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 3211 - CREW NOTICED SMOKE IN CABIN DURING LANDING INTO PIR.  MAINTENANCE PERFORMED TEST FLIGHT.  NO DEFECTS FOUND. TEST FLIGHT SATISFACTORY.  RETURNED TO SERVICE.  (X)
